Feeling weird

Feeling restless and depressed in phases a lot recently and it’s killing me inside my brain can’t function or can’t concentrate does anyone know why ? Or have any experience with this

1 Like

maybe you need to burn off some energy, do something you enjoy, distract your mind somehow, just a suggestion :slight_smile:

Trying to but everything I enjoy is one thing and it’s gym and video games I can’t concentrate long enough for video games but got gym in about an hour it can’t come quick enough

1 Like

@mrhappy thank you for your reply

1 Like

no problem my friend, have you tried going to the gym earlier or just when you get the urge? it may save you waiting.

Got friends need to give lifts too plus stronger in the evenings usually I go there and do a bit of walking before my session but can’t do it today

1 Like

Yes. I can relate. My psychiatrist told me he thinks my concentration will come back. I am restless but unproductive because I can’t concentrate, even though I am trying. I am not depressed though. I don’t feel anything on my meds. I just want to feel.

What meds are you on?

Abilify 10mg and zopiclonec 3.5mg whay about you?

ebb and flow I guess

take plenty of rests when you need them :slight_smile:

1 Like

I guess so maybe I’m just overthinking it

Thank you have been doing sleeping when I can even though I’m not allowed to sleep during the day anymore parents think it will effect my night sleep

1 Like

I had neuroleptic malignant syndrome on abilify. Look into it.

I am on Latuda and Lithium (and Modafinil and Propranolol for side effects).

How long have you been on abilify?

About two weeks and I will search it I know it’s uncommon though that’s all I know how are the meds treating you ?

its about balancing your time, i don’t sleep much during the day either, i don’t like it lol

Neither do I but I just feel so tired things aren’t good st the moment but gotta look in the good side I haven’t been killed yet

1 Like

I have been struggling with depression lately and i often get restless. It is very hard to deal with. I try to figure out something to distract myself from how i feel. That’s hard, though, because nothing much seems to be all that enjoyable. You said you’re going to the gym and that’s good. I hope that works out for you.

Thank you for asking. They help me with symptoms. The side effects are a have a hard time focusing, and I don’t feel emotions. I also gain weight and have trouble getting my heart rate up during a work out. I have trouble falling asleep. I am tired, but the Modafinil helps with that. I have akathisia, but the propranolol

Is this your first time on meds?

Hope everything gets better my friend there is always light st the end of the tunnel

1 Like

Seems like some good and bad effects hope the good effects out weigh the bad with the emotions thing try and get in touch eith then I don’t know how but just trying to help.
Second sets of medication was on 550mg of seroquel